Are headaches a side effect of taking steroids?

im taking staroids but i get a headach everytime i take them is that a side effect of taking them

Answer #1

Yes it is, and check out the warning label on the side of the bottle

Answer #2

WAT DO I DO NOW I HAVE TO TAKE THEM FOR MY RASH

Answer #3

Just take a tylonol or ibuprophen, I also suggest takeing a pain pill the same time you take the steroids to prevent the headche in the first place, if it gets to bad caal the doc

Answer #4

ok ty very nuch

Answer #5

Welcome and hope the rash goes away fast

Answer #6

me too its driving me nuts

Answer #7

You have any cortizone cream to put on it? The doc should have given you some with the steroids

Answer #8

no he didnt give me any cream with it buti got some to help with the iching from my dad

Answer #9

Wow I’m surprised, glad you got some though

More Like This
Ask an advisor one-on-one!
Advisor

Can Kids Wear Face Shields an...

Health, Children's Products, Safety

Advisor

Take CBD Oil

Health and Wellness, Alternative Medicine, E-commerce

Advisor

GenericDay

Healthcare, Pharmaceuticals, E-commerce

Advisor

GenericDay

Men's Health, Pharmacy, Medicine

Advisor

GenericDay

Men's Health, Erectile Dysfunction, Pharmaceuticals